# SDR GUUA09280702

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 36,519 hours, 38,328 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: PQD120411261
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF UPON LANDING GEAR RETRACTION RIGHT MAIN GEAR "A" RED LIGHT ILLUMINATED WITH SOUND OF DOOR OPEN IN SLIPSTREAM.  REPLACED RT MAIN LANDING GEAR UPLOCK "A" PROXIMITY SWITCH. OPERATIONAL CHECK NORMAL.
